# SDR SWAA2022013163153

- Difficulty date: January 23, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 52,972 hours, 31,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO, CARGO TRACK AT BS 927 + 17 LBL + 4 WL 155.5 CORROSION AROUND FASTENER HOLE. REMOVED CORROSIONIAW 51-10-02.  REMOVED THE CARGO TRACK BETWEEN BS 947 - 887 IAW SRM 53-00-53-1A-2.   FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1.  LOCATED AND DRILLED HOLES IN THE NEW CARGO TRACK IAW SRM 51-40-05.  INSTALLED THE NEW CARGO TRACK IAW SRM 51-40-0 AND 2DWG 147A7501.
